# SDR CALA2025120811925

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 37,411 hours, 13,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON RIGHT SIDE OF AIRCRAFT ALT-1000. 190KTS.  PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-51-18, FOUND DAMAGE TO NR 7 LEADING EDGE SLAT.  INSPECTED ALL ATTACHMENT POINTS AND HARDWARE FOR SLAT NR 7, NO DEFECTS NOTED.  INSTALLED NR 7 LEADING EDGE SLAT IAW AMM 27-81-21-400-801.  COMPLETED UP TO AND INCLUDING STEP 3 H(9)(F). CONTINUE FROM STEP 3 H(10) TO COMPLETION.
